# SDR DL73K001264

- Difficulty date: July 5, 2000
- Submitted: July 14, 2000
- Operation: Air carrier
- Aircraft: N242WA
- Make and model: Boeing 737247
- Aircraft serial: 23516
- Aircraft time: 38,550 hours, 30,814 cycles
- Engine: Pwa JT8D15
- Engine time: 40,379 hours, 33,027 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Panel
- Condition: Missing
- Location: Nr 1 Pylon
- Stage of operation: CR
- How discovered: V
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

UPON ARRIVAL FOUND 01 O/B PYLON PANEL 5126L MISSING.  REPLACED SAME.
